Alert archive / Alabama / Tornado Warnings in 2013
Tornado Warning 10, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 11, 2013, 1:08 PM CDT for Fayette County, Lamar County, Alabama. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2013, 1:08 PM CDT (18:08 UTC)
- Expired
- Apr 11, 2013, 2:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 39 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 1:35 PM CDT | TSTM WND DMG | 5 E Millport, AL | TREES DOWN ALONG CR 49 SOUTH OF KENNEDY. TIME ESTIMATED FROM RADAR. |
| Apr 11, 2:00 PM CDT | TSTM WND DMG | 1 E Fayette, AL | POWER LINES DOWN ALONG 7TH STREET NE AND ALSO ACROSS FROM WALMART. TIME ESTIMATED FROM RADAR. |
| Apr 11, 2:03 PM CDT | TSTM WND DMG | Fayette, AL | A TREE AND POLE POLE BLOWN DOWN ON 7TH STREET SE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 11:56 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
650
WFUS54 KBMX 111808
TORBMX
ALC057-075-111915-
/O.NEW.KBMX.TO.W.0010.130411T1808Z-130411T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 215 PM CDT
* AT 105 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A
CONFIRMED TORNADO NEAR ETHELSVILLE...OR 12 MILES NORTHWEST OF
CARROLLTON. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT
45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MILLPORT...VERNON...FAYETTE...KENNEDY...BELK...BLOOMING GROVE...
BLUFF...BEAVERTON...MELBORNE AND STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3402 8797 3402 8795 3392 8795 3392 8764
3388 8763 3387 8760 3352 8795 3353 8796
3353 8826 3354 8826
TIME...MOT...LOC 1808Z 214DEG 39KT 3345 8818
$$
GRANTHAM2 follow-up statements
883
WWUS54 KBMX 111820
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT THU APR 11 2013
ALC057-075-111915-
/O.CON.KBMX.TO.W.0010.000000T0000Z-130411T1915Z/
FAYETTE AL-LAMAR AL-
120 PM CDT THU APR 11 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAMAR AND
WESTERN FAYETTE COUNTIES UNTIL 215 PM CDT...
AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF MILLPORT...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MILLPORT...FAYETTE...KENNEDY...BELK...BLOOMING GROVE...BLUFF...
HIGHTOGY...CODY...MOUNT VERNON AND RICHARD ARTHUR FIELD.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3400 8796 3392 8795 3391 8764 3387 8763
3387 8761 3386 8761 3352 8795 3353 8796
3353 8816
TIME...MOT...LOC 1820Z 216DEG 33KT 3352 8810
$$
GRANTHAM313
WWUS54 KBMX 111836
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT THU APR 11 2013
ALC057-075-111845-
/O.CAN.KBMX.TO.W.0010.000000T0000Z-130411T1915Z/
FAYETTE AL-LAMAR AL-
136 PM CDT THU APR 11 2013
...THE TORNADO WARNING FOR SOUTHEASTERN LAMAR AND WESTERN FAYETTE
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3400 8796 3392 8795 3391 8764 3387 8763
3387 8761 3386 8761 3352 8795 3353 8796
3353 8816
TIME...MOT...LOC 1835Z 216DEG 33KT 3363 8800
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 12:48 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 11, 12:48 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1248 PM CDT THU APR 11 2013 .UPDATE... FOR AVIATION. && .AVIATION... 18Z TAF DISCUSSION. ALTHOUGH CIGS HAVE BEEN ERODING THIS MORNING...THAT HAS ALLOWED HEATING WHICH IS ALLOWING CONVECTION TO BEGIN DEVELOPING AHEAD OF THE APPROACHING LINE THAT AS OF 1745Z WAS NEAR THE MS/AL STATE LINE. LIGHT TO MODERATE SHRA ARE SCATTERED ACROSS SC AL AND SPREADING/DEVELOPING TO THE NE. INTRODUCING TSRA WITH BOTH THE APPROACH OF THE LINE AND EXPECTING CONVECTION AHEAD OF THE LINE TO INTENSIFY AS WELL AND BECOMING TSRA. SRLY WINDS HAVE PICKED UP AND WILL REMAIN GUSTY THROUGH THE FROPA. SOME STRONGER WINDS ARE POSSIBLE IN THE STRONGER STORMS...WITH HEAVIER DOWNPOURS POSSIBLE TO REDUCE VSBYS EVEN MORE THAN IN TAFS BRIEFLY. SOME MVFR/IFR CIGS WILL BE POSSIBLE FOR A FEW HOURS BEHIND THE FRONT BEFORE CLEARING FROM W TO E DURING THE PRE DAWN HRS W TO THE MID MORNING SE. 08/MK && .PREV DISCUSSION... /ISSUED 1129 AM CDT THU APR 11 2013/ UPDATE... MORNING UPDATE. DISCUSSION... UPDATED WX GRIDS/ZONES DUE TO SLOWER TIMING OF STORMS. MADE A FEW TWEAKS TO DAYTIME TEMPERATURE WITH SLOWER PROGRESS OF STORMS AS WELL...MAINLY NW. LOW CIGS ARE ERODING AND HELPING FOR SFC TEMPERATURES TO RISE AHEAD OF LINE...WHICH UNFORTUNATELY IS NOT GOOD AS WILL HELP TO DESTABILIZE FOR STORM DEVELOPMENT AHEAD OF LINE. DEW POINTS WERE DELAYED RECEDING AS WELL DUE TO SLOWER PROGRESS BEFORE DRIER AIR MOVES IN. LATEST NAM APPEARS TO HAVE INITIALIZED WELL WITH RESPECTS TO DEW PTS AND WINDS SO USED THAT AS MY STARTING POINT FOR UPDATES. UPDATE ALREADY OUT. 08/MK PREV DISCUSSION... /ISSUED 1030 AM CDT THU APR 11 2013/ UPDATE... MESOSCALE UPDATE. DISCUSSION... RADAR AND SURFACE OBSERVATIONS INDICATE THAT THE COLD FRONT IS VERY SLOWLY MAKING EASTWARD PROGRESS ACROSS CENTRAL MISSISSIPPI. CONVECTION NEAR THE FRONT REMAINS RATHER UNIMPRESSIVE...BUT TEMPERATURES ARE ON THE RISE ACROSS THE CWA WITH ONLY SCATTERED TO BROKEN LOW CLOUDS. A PATTERN OF BROAD UPPER LEVEL DIFFLUENCE IS CURRENTLY OVERSPREADING THE REGION WHICH SUPPORTS THE IDEA OF CELLULAR DEVELOPMENT WELL AHEAD OF THE FRONT FOR THE AFTERNOON HOURS. MIXED LAYER CAPE VALUES ARE EXPECTED TO INCREASE INTO RANGE OF 1000-1500 J/KG THROUGH MID AFTERNOON. THIS SHOULD ALLOW MORE VIGOROUS THUNDERSTORM ACTIVITY TO DEVELOP WELL AHEAD OF THE FRONT WITH THE HELP OF THE DIFFLUENT UPPER JET. A STRONG SHORTWAVE APPROACHING FROM TEXAS WILL BE THE KEY TO HOW THIS EVENT UNFOLDS. GENERALLY SPEAKING...ALL OF THE MODELS INDICATE A STRENGTHENING OF THE LOW-LEVEL JET AS THIS FEATURE APPROACHES DURING THE LATE AFTERNOON AND EVENING HOURS. THE EVENTUAL POSITION OF THE STRONGEST LOW-LEVEL WINDS IS UNCERTAIN...BUT THE LATEST RAP MODEL RUN INDICATES THAT PERHAPS THE SOUTHERN TWO-THIRDS OF THE CWA MAY BE UNDER THE GREATEST THREAT FOR DAMAGING WINDS AND A FEW TORNADOES. THE ENHANCED THREAT MAY NOT BEGIN UNTIL THE 22-00Z TIME FRAME GENERALLY NEAR AND EAST OF I-65. TO RECAP THE OVERALL SCENARIO...THE EVOLUTION OF THIS EVENT REMAINS SOMEWHAT UNCERTAIN BUT CELLULAR DEVELOPMENT IS EXPECTED AHEAD OF AN ORGANIZING QLCS THROUGH THE DURATION OF THE EVENT. THE THREAT FOR DAMAGING WINDS AND A FEW TORNADOES WILL INCREASE ESPECIALLY TOWARDS THE LATE AFTERNOON AND EVENING HOURS. LOW LEVEL SHEAR STRENGTH WILL HOLD THE KEY TO THE TORNADO THREAT WITH ANY STORMS TODAY AND THIS WILL BE CLOSELY WATCHED. 87/GRANTHAM PREV DISCUSSION... /ISSUED 513 AM CDT THU APR 11 2013/ DISCUSSION... THE WATCHING AND WAITING GAME HAS OFFICIALLY BEGUN ACROSS CENTRAL ALABAMA IN TERMS OF THE SEVERE WEATHER POTENTIAL TODAY. THE SHORTWAVE TROUGH THAT WILL BE RESPONSIBLE FOR OUR SEVERE WEATHER THREAT IS CURRENTLY ROUNDING THE BASE OF THE LONGWAVE TROUGH ACROSS CENTRAL TEXAS BASED ON IR SATELLITE IMAGERY. THE SHORTWAVE WILL RAPIDLY EJECT EASTWARD BY THIS AFTERNOON. MEANWHILE...THE UPPER RIDGE OVER THE SOUTHEAST CONUS HAS CAUSED THE ENTIRE LONGWAVE TROUGH TO SLOW TO A CRAWL...AND THE COLD FRONT HAS REALLY NOT ADVANCED VERY FAR TO THE EAST AT ALL THIS MORNING. SURFACE OBS CURRENTLY ARE PRESENTING THE COLD FRONT TO BE DRAPED BASICALLY ALONG THE MISSISSIPPI RIVER AS OF THIS WRITING...PERHAPS A BIT TO THE EAST OF THE RIVER. WIDESPREAD SHOWERS AND STORMS HAVE BEEN PERSISTING THROUGHOUT THE MORNING WITH MOST OF THE ACTIVITY ALONG AND ACTUALLY BEHIND THE FRONT. LOW LEVEL MOISTURE HAS BEEN ON THE INCREASE THIS MORNING...WITH MID 60S DEW POINTS ALREADY BEING OBSERVED AT DEMOPOLIS AND MERIDIAN MISSISSIPPI. AS THE LOW LEVEL JET KICKS IN THROUGH THE MID-MORNING HOURS TODAY...MOISTURE WILL CONTINUE TO SURGE NORTHWARD. AT LEAST MID 60S DEW POINTS ARE EXPECTED TO BE PRESENT ACROSS ALL OF CENTRAL ALABAMA...WITH UPPER 60S TO NEAR 70 DEW POINTS ACROSS SOUTHERN ALABAMA. THE VERY MOIST AIRMASS ALONG WITH THE LOW LEVEL JET AND PLENTY OF UPPER LEVEL DIVERGENCE WILL SERVE TO ENHANCE SEVERE STORM DEVELOPMENT. WHAT IS ALSO CONCERNING BASED ON THE LATEST SUITE OF GUIDANCE THIS MORNING ARE THE INSTABILITIES THAT ARE BEING PRESENTED BY THE HI-RES MODELS THROUGH THIS AFTERNOON AND EVENING. THE NSSL WRF...WHICH I HAVE SEEN PERFORM FAIRLY WELL OVER THE PAST FEW SEVERE EVENTS IN TERMS OF REALIZING INSTABILITY AMOUNTS...IS ADVERTISING 1500-2000 J/KG OF MU CAPE AFTER 21Z GENERALLY ALONG AND EAST OF THE INTERSTATE 65 CORRIDOR. OUR LOCAL 9KM WRF IS ALSO IN AGREEMENT WITH THIS SOLUTION. SO...INSTABILITIES SURE DON'T LOOK TO BE A PROBLEM TODAY...IF THEY ARE IN FACT REALIZED. LOOKING NEXT INTO THE WIND PROFILES... FORECAST SOUNDINGS ARE STILL ADVERTISING MORE OF A LINEAR MODE OF CONVECTION AT LEAST TO START OUT THE DAY ACROSS OUR WESTERN COUNTIES AND NORTHWESTERN COUNTIES. THE EXPECTED SQUALL LINE SHOULD BE ENTERING OUR WESTERN AND NORTHWESTERN COUNTIES ROUGHLY FROM 9AM TO 12PM BASED ON THE LATEST TRENDS. THINGS THEN BECOME TRICKY IN TERMS OF TIMING OF SEVERE WEATHER AND THE MODES OF CONVECTION INTO THE AFTERNOON HOURS. AS THE SHORTWAVE GETS ITS ACT TOGETHER TO OUR WEST...THE TROUGH AXIS IS EXPECTED TO BECOME NEGATIVELY TILTED. IN ADDITION...HI-RES MODELS ARE PICKING UP ON A LOW PRESSURE DEVELOPING ALONG THE COLD FRONT NEAR MERIDIAN MISSISSIPPI AND TRACKING NORTHEAST ALONG THE INTERSTATE 20 CORRIDOR. IF THIS SOLUTION DOES IN FACT VERIFY...WE WILL BE LOOKING AT INCREASED SHEAR PROFILES...AND WITH THE VERY UNSTABLE AIRMASS AND JET STRUCTURE IN PLACE...SUPERCELL DEVELOPMENT WILL MOST CERTAINLY BE IN THE CARDS OUT AHEAD OF THE SQUALL LINE. CURRENT THINKING IS THAT SUPERCELL DEVELOPMENT WILL BE THE MOST FAVORABLE ALONG AND SOUTHEAST OF A LINE FROM DEMOPOLIS...TO CALERA...TO ANNISTON LINE. OF COURSE...THIS WILL ALL DEPEND ON THE MESOSCALE...WHICH WILL HAVE TO BE CLOSELY WATCHED THROUGH THE DAY TODAY AND ESPECIALLY THIS AFTERNOON AND EVENING. THE SQUALL LINE...WHICH IS ANTICIPATED TO BECOME MORE NORTH TO SOUTH ORIENTED THROUGH THE DAY IS EXPECTED TO BE NEAR THE INTERSTATE 65 CORRIDOR IN THE 21-23Z TIME FRAME. OF COURSE...THIS TIMING COULD CHANGE BASED ON IF A STRONG COLD POOL DEVELOPS AND PUSHES THE SQUALL LINE FARTHER EAST AT A FASTER CLIP. DAMAGING STRAIGHT-LINE WINDS AND ISOLATED TORNADOES ASSOCIATED WITH ANY QLCS MESOVORTEX THAT DEVELOPS CAN BE EXPECTED ALONG THE SQUALL LINE AS IT RACES EASTWARD. THE NEXT THREAT WILL BE HEAVY RAINFALL...WITH PW'S EXPECTED TO RISE NEAR RECORD LEVELS FOR THIS TIME OF THE YEAR. LOCALIZED FLOODING WILL CERTAINLY BE A POSSIBILITY...WITH QPF'S RANGING FROM 1.5 TO 2.5 INCHES AREA WIDE THROUGH THE EVENT. AS THE FRONT FINALLY CLEARS THE AREA BEHIND THE ACTUAL SQUALL LINE AND PRE-FRONTAL TROUGH BY MIDNIGHT TONIGHT...DRIER AND COOLER AIR WILL FILTER INTO THE SOUTHEAST. THE NEXT SYSTEM IS NOT EXPECTED TO IMPACT THE AREA UNTIL SUNDAY AFTERNOON WITH A POSSIBLE GULF LOW PASSING OFF TO OUR SOUTH. WE'LL GET TO THAT SYSTEM ONCE WE GET PAST THE CURRENT SYSTEM ON OUR DOORSTEP. 56/GDG && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 79 47 68 42 73 / 90 100 0 0 0 ANNISTON 80 49 71 46 75 / 70 100 0 0 0 BIRMINGHAM 79 47 70 46 74 / 100 90 0 0 0 TUSCALOOSA 77 46 70 44 76 / 100 60 0 0 0 CALERA 79 49 69 47 74 / 100 90 0 0 0 AUBURN 79 56 74 48 75 / 60 100 10 0 0 MONTGOMERY 81 54 73 47 78 / 80 100 10 0 0 TROY 82 55 73 45 77 / 60 100 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/87/56
Hazardous weather outlook, Apr 11, 11:02 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1102 AM CDT THU APR 11 2013 ALZ011>015-017>050-121615- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1102 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH TONIGHT AS A LINE OF SHOWERS AND THUNDERSTORMS MOVE WEST TO EAST ACROSS THE AREA THIS AFTERNOON AND EVENING. LOOK FOR THE ACTIVITY TO IMPACT THE NORTHWEST BY NOON...AND LAST UNTIL MIDNIGHT IN THE FAR SOUTHEAST. DISCRETE SUPERCELLS MAY ALSO DEVELOP DURING THE AFTERNOON AND EVENING HOURS AND COULD IMPACT AREAS ALONG AND SOUTH OF A LINE FROM DEMOPOLIS...TO CALERA...TO ANNISTON. THERE ARE STILL SOME UNCERTAINTY ABOUT THE BEST LOCATION FOR THE SUPERCELL DEVELOPMENT AND ADJUSTMENTS MAY BE NEEDED. OTHERWISE...DAMAGING WINDS...TORNADOES...LOCALLY HEAVY RAIN AND HAIL WILL ALL BE POSSIBLE AS THE STORM SYSTEM SLIDES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:54 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 37 hr |
| Apr 11, 12:34 PM CDT | Tornado Warning | BMX | Pickens | 56 min |
| Apr 11, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 47 min |
| Apr 11, 1:47 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 43 min |
| Apr 11, 1:49 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 56 min |
| Apr 11, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 58 min |
| Apr 11, 2:39 PM CDT | Special Weather Statement | BMX | Tuscaloosa, Walker | 66 min |
| Apr 11, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Apr 11, 2:54 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 51 min |
| Apr 11, 3:17 PM CDT | Tornado Warning | BMX | Winston | 28 min |
| Apr 11, 3:43 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 62 min |
| Apr 11, 4:35 PM CDT | Special Weather Statement | BMX | Shelby | 40 min |
| Apr 11, 5:07 PM CDT | Areal Flood Advisory | BMX | Calhoun | 3 hr |
Nearby
Tornado Warnings in Alabama, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.